# SDR MWEA99134

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD ENTRANCE EMERGENCY LIGHT SWITCH IS FAULTY.  MTC REMOVED AND REPLACED THE FORWARD EMERGENCY ENTRANCE LIGHT AND BATTERIES.
